# SDR DALA2015110106687

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 58,567 hours, 16,465 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED ATB DUE TO LT HYD SYS FAILURE.  NR 5 AND NR 6 TIRES ALSO FOUND TO HAVE FAILED.  DECLARED AN EMERGENCY WITH ATC, ARFF MET THE ACFT AFTER STOPPING ON THE RUNWAY, AND ACFT WAS TOWED OFF THE RUNWAY.  REPLACED A HYDRAULIC LINE FROM THE TILT PRESSURE SWITCH.  INSTALLED NEW EDP CASE DRAIN FILTER.  REPLACED THE ACMP CASE DRAIN AND PRESSURE /RETURN FILTERS.  R & R THE ACMP AND EDP IAW AMM 29-11.  PTU FILTER CHECKED AND CLEAN.  OPS CK AND LEAK CK GOOD.  REF ERA 541080-14 FOR WORK PERFORMED.
